# SDR SIMA20191010004

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 35,917 hours, 30,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT SMELLED ELECTRICAL BURNING SMELL NO SMOKE FA SMELLED ALSO IN CABIN-C/A-PAX ON AND OF ON LH ENGINE RH ENG APU COULD NOT DUPLICATE INSPECTED FWD AVIONICS BAY NO SMELL RECIRCULATION FAN ON NO SMELL ALL COCKPIT EQUIPMENT LIGHTS CBS NO SEMLL COULD NOT DUPLICATE.  C/W FIM TASK 21-20-00-810-801-A. PERFORMED ETN-EM-72-034 UNABLE TO COMPLETE DUE TO PACK 2 OVERHEAT,  NO OTHER DEFECTS NOTED. FOUND NR 2 PACK SEIZED. COMPLIED WITH EO EM-2100-048. COMPLIED WITH ETN-EM-72-034.
